Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the solution of $ f(f(z))=e\sp z-1$ and its domain of regularity


Author: Robert Osserman
Journal: Proc. Amer. Math. Soc. 8 (1957), 262-263
MSC: Primary 35.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0087024-6
MathSciNet review: 0087024
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0087024-6
Article copyright: © Copyright 1957 American Mathematical Society